# SDR CA041029003

- Difficulty date: September 10, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Emb EMB110*
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AN OIL PRESSURE FLUCTUATION WAS OBSERVED IN FLIGHT FOLLOWED BY A LOUD NOISE ACCOMPANIED BY A LOSS-OF-GENERATOR AND FIRE INDICATION.  THE ENGINE WAS SECURED IN-FIGHT AND THE FIRE WARNING ABATED.  A SINGLE-ENGINE LANDING PERFORMED.  SUBSEQUENT INSPECTION REVEALED A FRACTURED REDUCTION GEARBOX SUN GEAR, FRACTURED POWER TURBINE AND COMPRESSOR TURBINE BLADES AND ASSOCIATED CASING DAMAGE. MFG WILL MONITOR THE INVESTIGATION OF THIS EVENT AND WILL AMEND THIS SDR TO REFLECT ROOT CAUSE ONCE IT HAS BEEN ESTABLISHED.
